# SDR YENA2024030500346

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 035
- Aircraft time: 45,112 hours, 29,303 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 83 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: (CPCP FINDING) CORROSION ON SHEAR CLIP FR 83 BTW STGR 27L/28L AT AFT CARGO COMPARTMENT; REF. TOMEX NR 00-00224/ JETBLUE NR 0018. SUMMARY: CORROSION ON SHEAR CLIP FR 83 BTW STGR 27L/28L AT AFT CARGO COMPARTMENT WAS REMOVED PER EMB--190 SRM 51-12-01 AND EMB-190 SRM 51-10-03 AND EVALUATED OUT OF LIMITS PER EMB 190 SRM 51-75-16. THEREFORE. (CONSIDERED A MAJOR REPAIR)
